MU Digital Repository
Logo

Taurodontism of deciduous and permanent molars, Report of two cases

Rao, Ashwin and Rao, Arathi (2006) Taurodontism of deciduous and permanent molars, Report of two cases. Journal of Indian Society of Pedodontics and Preventive Dentistry, 24 (1). pp. 42-44.

[img]
Preview
PDF
10.pdf - Published Version

Download (153kB)
Item Type: Article
Additional Information: Case Report
Subjects: Dentistry > MCODS Mangalore > Pedodontics
Depositing User: KMCMLR User
Date Deposited: 04 Jan 2012 10:02
Last Modified: 04 Jan 2012 10:02
URI: http://eprints.manipal.edu/id/eprint/2056

Actions (login required)

View Item View Item